I took 3 films & 4 10mg methadones should I be afraid to go to sleep? I've been on subs For 6 months but not methadone
31 Jul 2011
You should NOT mix the 2, both are long acting opiate replacements, I am not sure what will happen but if you can get someone to monitor you, that would be a good idea. Subs is supposed to block other opiates but your is an unusual question. You do need someone to monitor you, this combo does have the potential to slow breathing, it could even stop your breathing. God, do be careful, 3 films is a lot of subs. Please update us, I am worried something terrible could happen.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why would a knowledgeable Dr. like Dru Pinsky cold turkey this guy if he didn't think subs was equal to methadone or heroin? Should I start ...
1 answer • 20 Mar 2010
cause it took forever for the methadone, i've been in and out of rehabs and methadone clinics and on subs quite a few times but i messed up and ...
1 answer • 26 Apr 2010
there were no warning signs... i was... awake and right next to him. all i heard was some vomit, but by the time i raalized, his pulminary cavities ...
1 answer • 19 Aug 2010
i was given a suboxone script, got myself down to 15 mgs of methadone, then just started the sub 2 mgs then another 2 and so on . got to 16 mgs of ...
1 answer • 1 Oct 2011